Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Carl

Accutane and red marks..

Recommended Posts

Accutane has helped a great deal with my acne, its taken the flushed look out of my face, stoped me from getting new spots (apart from shaving ones) and just left we with the red marks, im half way through my third month and accutane hasnt really helped my red marks, will it soon or even after treatment?

There not nice at all, what can i do to fade them, help them.. in the mean time?

Did accutane help your red marks?

My face is very smooth and nothing sticks out at all, you know?

Please help, Carl. smile.gif

Share this post


Link to post
Share on other sites

It makes your red marks appear worse than they are, because it makes the skin redder etc.. I'm totally smooth after 5 months of tane, but my red marks suck ass eusa_doh.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×